# SDR ZZDA2012145

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB LOWER BANANA FAIRING ANGLE, CRACKED.  ACCOMPLISHED ANGLE REPLACEMENT PER B717 SRM 51-41-02, 51-20-03, 51-20-09 AND 51-10-04.  SEE NR 24325.
